I have been taking 2 mg a day for about 2 months and now I am trying to get off it because I want to deal with my anxiety w/o the use of benzos. I have been trying to taper down and i have started having chest pain, trouble sleeping at night, increased anxiety regarding just about anything, and most of all uncontrollable body movements. My feet are constantly shaking when in a resting position and my hands have started to become less stable as well. I have also noticed a loss of balance on a few occasions where I would usually stay up on my feet. I have had a few friends who have had seizures while trying to get off xanax and I am trying really hard to be as careful and cautious as I can to ensure that doesn't happen. I just wanted some advice on how I should deal with these symptoms/side effects because they are kind of scary and I just want this to be over as soon as possible in the safest manner possible.
Morning; cough; It almost sounds like it is part withdrawals and part the anxiety are you sure you should be stopping the Xanax already. Normally with 2mg for 2 months it should not be as hard to get off of it. People that have had seizures were on much higher doses.You are not saying how much over what period of time you are cutting down the Xanax. And you really should get directions from your doctor and an okay to come off of it. The doctor should write you out a dose change but when you do start to come off you really have to do it slower or you would not be getting all of these side effects already. Most well just decrease it by no more than 0.25 per drop and stay there for 7 to 10 days then decrease again by the same amount again if I knew what strength tablets I could tell you how much that is.But if you really want to come off the medication and all the problems you are having I think you should talk with your doctor about it. Wish I could help more but I need more info but you might even be able to call the office and talk to the doctor or nurse tell them how much you are taking right now and all the side effects you are already having. And let the doctor give you some directions on how to do this.
It really is not easy doing it by yourself but to do it right you have to go down much slower than you are it could take 4 to 6 weeks to come off of it right. Good luck. Chuck1957
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2015 • 5 answers
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
Posted 21 Nov 2015 • 3 answers
Posted 14 Feb 2016 • 1 answer
Posted 20 Sep 2016 • 1 answer
Posted 14 Oct 2016 • 2 answers